Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 199, NWS Indianapolis, IN

September 11, 2014Carroll County, Tippecanoe County, White County, Indiana

NWS Indianapolis, IN issued this river flood warning at Sep 11, 2014, 11:39 AM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Sep 11, 2014, 11:39 AM EDT (15:39 UTC)
Expired
Sep 12, 2014, 11:38 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, IN, Tippecanoe County, IN, White County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River near Delphi (DLPI3). The gauge peaked at 8.33 ft at Sep 11, 2014, 12:00 PM EDT.

actionminormoderate51009/1109/1209/13
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03333050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WGUS43 KIND 111539
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 AM EDT THU SEP 11 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Tippecanoe River...

.Recent rainfall totals of near 2 inches in North Central Indiana and
in excess of 2 inches to around 3 inches in Northern Indiana on
Wednesday September 10...has caused river levels near Delphi to rise
to near and slightly above flood stage. Levels may continue to
fluctuate above and below flood stage as Oakdale Dam releases water
due to the upstream heavy rainfall. 

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC015-157-181-120900-
/O.NEW.KIND.FL.W.0199.140911T1539Z-140912T0900Z/
/DLPI3.1.ER.140911T1324Z.140911T1800Z.140912T0300Z.NO/
1139 AM EDT THU SEP 11 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Tippecanoe River near Delphi.
* until late tonight.
* At 10:30 AM Thursday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.8 feet by this 
  afternoon. The river will fall below flood stage tonight.
* At 8.0 feet...Low agricultural lands...river parks and a few local 
  roads flood along the Tippecanoe River.  Oakdale Public Access Site
  flooded.

&&

LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
      4055 8675 4059 8675             

$$
2 follow-up statements
129 
WGUS83 KIND 120147
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EDT THU SEP 11 2014

...A Flood Warning continues for a portion of the following river in 
Indiana...

  Tippecanoe River...


.Recent rainfall totals of near 2 inches in north central Indiana and
in excess of 2 inches to around 3 inches in northern Indiana on
Wednesday September 10...has caused river levels near Delphi to rise
to near and slightly above flood stage. Levels may continue to
fluctuate above and below flood stage as Oakdale Dam releases water
due to the upstream heavy rainfall. 

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC015-157-181-121600-
/O.EXT.KIND.FL.W.0199.000000T0000Z-140912T1600Z/
/DLPI3.1.ER.140911T1324Z.140911T1515Z.140912T0600Z.NO/
947 PM EDT THU SEP 11 2014

The Flood Warning continues for
  The Tippecanoe River near Delphi.
* until Friday afternoon.
* At 8:30 PM Thursday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to continue to rise and fall 
  around flood stage Thursday night and Friday morning.
* At 8.0 feet...Low agricultural lands...river parks and a few local 
  roads flood along the Tippecanoe River. Oakdale Public Access Site
  flooded.

&&

LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
      4055 8675 4059 8675             

$$
522 
WGUS83 KIND 121538
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 AM EDT FRI SEP 12 2014

...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Tippecanoe River...

.The Tippecanoe River near Delphi has fallen below flood stage in
Western Indiana. River levels may continue to fluctuate due to water
releases from Oakdale Dam...but should remain under flood stage.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.


INC015-157-181-121608-
/O.CAN.KIND.FL.W.0199.000000T0000Z-140912T1600Z/
/DLPI3.1.ER.140911T1324Z.140911T1515Z.140911T1840Z.NO/
1138 AM EDT FRI SEP 12 2014

The Flood Warning is cancelled for
  The Tippecanoe River near Delphi.
* At 10:30 AM Friday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  2:40 PM Thursday.
* Forecast...The river will continue to fall to 5.7 feet by tomorrow 
  morning.

&&

LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
      4055 8675 4059 8675             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 11, 10:10 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Sep 11, 10:10 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 AM EDT THU SEP 11 2014

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 321 AM EDT THU SEP 11 2014

HIGH PRESSURE WILL SPREAD OVER CENTRAL INDIANA TODAY IN THE WAKE
OF YESTERDAY/S STRONG COLD FRONT. MUCH COOLER AND DRIER AIR WILL
SETTLE OVER THE AREA FOR MOST OF THE FORECAST PERIOD. THE ONLY
EXCEPTIONS WILL BE SOME LIGHT RAIN SHOWERS ON FRIDAY NIGHT AND
MONDAY DUE TO WEAK UPPER LEVEL WAVES.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1007 AM EDT THU SEP 11 2014

1400Z UPDATE...FORECAST BASICALLY ON TRACK FOR THE REST OF TODAY.
ONLY BUMPED UP CLOUD COVER TO GO MOSTLY CLOUDY ALL DAY BASED ON
TRENDS/RECENT OBSERVATIONS AND SHORT TERM MODEL GUIDANCE. PREVIOUS
DISCUSSION FOLLOWS.

YESTERDAY/S COLD FRONT HAS PUSHED INTO THE FAR SOUTHERN PORTIONS
OF CENTRAL INDIANA...AND MUCH DRIER AIR HAS FILTERED INTO CENTRAL
INDIANA. CURRENT RADAR MOSAIC STILL HAS A FEW LINGERING SHOWERS
OVER THOSE SOUTHERN COUNTIES CLOSEST TO AFOREMENTIONED FRONT...BUT
THOSE SHOULD ALSO MOVE OUT OF THE AREA WITHIN THE NEXT 1 TO 2
HOURS. MEANWHILE...DEWPOINTS HAVE PLUMMETED INTO THE LOW TO MID
60S OVER THE REMAINDER OF CENTRAL INDIANA.

TIME CROSS SECTIONS ARE SHOWING A VERY DRY AIR COLUMN IN THE MID
AND UPPER LEVELS AS EARLY AS THIS MORNING. HOWEVER...A TEMPERATURE
INVERSION IN THE LOWER LEVELS WILL MOST LIKELY TRAP LOW LEVEL
MOISTURE FOR MOST OF THE DAY. AS A RESULT...TRENDED TOWARD MOSTLY
CLOUDY SKIES THROUGH EARLY AFTERNOON. AFTER THAT...SLOWLY HAVE
SKIES BECOMING PARTLY CLOUDY...BUT THAT MAY BE A BIT TOO
OPTIMISTIC AND WILL HAVE TO BE MONITORED.

TEMPS...WENT WITH THE MUCH COOLER NAM FOR TODAY/S HIGHS DUE TO THE
LINGERING CLOUD COVER AND NORTHWESTERLY FLOW. THIS WILL PUT DAYTIME
HIGHS IN THE LOW TO MID 60S OVER THE NORTHERN HALF OF THE FORECAST
AREA...TO UPPER 60S/LOWER 70S OVER THE SOUTHERN HALF. CURRENTLY...
TEMPS ACROSS THE AREA ARE GENERALLY IN THE MID TO UPPER 60S WITH
NORTHWESTERLY WINDS OF 8 TO 12 MPH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 321 AM EDT THU SEP 11 2014

THE MAIN FOCUS OF THE SHORT TERM PERIOD IS RAIN CHANCES WITH AN
UPPER TROUGH ON FRIDAY NIGHT.

CONDITIONS WILL BE DRY AHEAD AND BEHIND AN UPPER TROUGH PROGGED
FOR FRIDAY NIGHT AS HIGH PRESSURE DOMINATES MOST OF THE SHORT TERM
PERIOD. THE BEST DYNAMICS WITH THAT UPPER TROUGH WILL BE LOCATED
OVER NORTHERN INDIANA AS IT TRACKS ACROSS THE GREAT LAKES REGION.
SO...WILL ONLY CARRY CHANCE POPS OVER THE NORTHERN TIER OF
COUNTIES...AND SLIGHT CHANCE POPS OVER THE REST OF CENTRAL
INDIANA ON FRIDAY NIGHT.

TEMPS...BETWEEN THE GFS AND NAM...THE NAM CONTINUES TO BE THE
COOLER MODEL THROUGH THE SHORT TERM PERIOD AS WELL. IT MAY BE A
TAD TOO COOL THOUGH WITH AMPLE SUNSHINE FOR MOST OF THE PERIOD. AS
A RESULT...WILL TREND BETWEEN THE 2 MODELS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 321 AM EDT THU SEP 11 2014

HIGH PRESSURE AND A PERSISTENT UPPER TROUGH OVER THE EASTERN U S FOR
WILL MAINTAIN A COOL...MAINLY DRY WEATHER PATTERN OVER THE REGION
THROUGH MUCH OF THE EXTENDED PERIOD.

A LARGE AREA OF HIGH PRESSURE WILL BE CENTERED OVER THE REGION TO
START ON SUNDAY MORNING...BRINGING DRY PLEASANT WEATHER INTO MONDAY
AS IT TRACKS EAST INTO NEW ENGLAND. MODEL GUIDANCE REMAINS
CONSISTENT IN SWINGING A SHARP WAVE ALOFT THROUGH THE MEAN TROUGH
AND ACROSS THE LOWER GREAT LAKES MONDAY NIGHT. A WEAK FRONT AND
SURFACE LOW WILL ACCOMPANY THE UPPER WAVE WITH THE POTENTIAL FOR A
FEW SHOWERS FROM LATE MONDAY AFTERNOON THROUGH EARLY TUESDAY. HIGH
PRESSURE WILL REESTABLISH ON TUESDAY IN THE WAKE OF THE UPPER WAVE
WITH A RETURN TO DRY WEATHER THROUGH MIDWEEK.

HIGHS WILL MAINLY BE IN THE 60S SUNDAY...RISING INTO LOWER AND
MIDDLE 70S BY THE END OF THE PERIOD AS THE MEAN UPPER TROUGH RELAXES
A BIT IN RESPONSE TO RIDGING ALOFT SHIFTING EAST INTO THE ROCKIES.
LOWS WILL RANGE FROM THE UPPER 40S TO THE MID 50S.

&&

.AVIATION /DISCUSSION FOR 111200Z TAF ISSUANCE/...
ISSUED AT 558 AM EDT THU SEP 11 2014

PREDOMINANT MVFR CEILINGS THROUGHOUT THE DAY WITH SOME CLEARING
ANTICIPATED BY THIS EVENING.

COLD FRONT HAS MOVED TO NEAR THE OHIO RIVER EARLY THIS MORNING
WITH A BROAD AREA OF MVFR STRATUS EXTENDING WELL NORTH INTO THE
GREAT LAKES AND UPPER MISSISSIPPI VALLEY WITHIN THE COLD
ADVECTION. FOCUS WILL BE ON THESE CLOUDS FOR MUCH OF TODAY AS
MODEL SOUNDINGS INDICATE PLENTY OF LOW LEVEL MOISTURE TRAPPED
BENEATH AN INVERSION. MODEL DATA SUGGESTING THE INVERSION WILL BE
SLOW TO DEPART...ESPECIALLY AS DRIER AIR ALOFT ADVECTS INTO THE
REGION FROM THE NORTH. WHILE BRIEF PERIODS OF IFR CEILINGS WILL BE
POSSIBLE THIS MORNING CEILINGS SHOULD LIFT INTO THE 1500-2000FT
RANGE THIS AFTERNOON...POSSIBLY RISING TO AROUND 2500FT BY LATE
DAY WITH BREAKS DEVELOPING. NORTHERLY WINDS AT AROUND 10KTS
ARE EXPECTED THROUGH THE DAY.

GREATER UNCERTAINTY IN CLOUD FORECAST TONIGHT AS DEVELOPING
SUBSIDENCE SHOULD WORK ITS WAY INTO THE LOW LEVELS WITH MORE
SUBSTANTIAL CLEARING OF LOW CLOUDS. RH PROGS HOWEVER DO MAINTAIN
SOME DEGREE OF LOW LEVEL MOISTURE THROUGH THE NIGHT. AT THIS
POINT...WILL MAINTAIN A SCATTERED MVFR CEILING. ADDITIONALLY...
HIGH CLOUDS MAY EXPAND BACK INTO THE AREA AFTER MIDNIGHT WITH THE
FRONT HANGING UP OVER THE TENNESSEE VALLEY AS A WAVE RIPPLES ALONG
IT. WINDS WILL BECOME NORTHEAST OVERNIGHT AS 5-10KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...SMF/TDUD
SHORT TERM...TDUD
LONG TERM....RYAN
AVIATION...RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 11, 10:09 AM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 AM EDT THU SEP 11 2014

INZ021-028>031-035>049-051>057-060>065-067>072-121415-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1009 AM EDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

DISCUSSION: DRY AND COOLER CONDITIONS WILL PREVAIL AS HIGH
PRESSURE STRENGTHENS OVER THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A
FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER
LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Sep 11, 6:22 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     LIZTON                  39.89N  86.54W
09/10/2014                   HENDRICKS          IN   STORM CHASER

            TREES DOWN ONTO STREET...CORN FIELD DAMAGE...TIME
            ESTIMATED BASED ON RADAR...REPORT RELAYED FROM AMATEUR
            RADIO OPERATOR

0800 PM     TSTM WND GST     1 NNE MCCORDSVILLE      39.93N  85.92W
09/10/2014  E50 MPH          HANCOCK            IN   PUBLIC

            SMALL TREE LIMBS DOWN...LESS THAN 2 INCHES
            DIAMETER...LOW WATER CROSSINGS FLOODED

0805 PM     FLASH FLOOD      2 NE INDIANAPOLIS       39.80N  86.12W
09/10/2014                   MARION             IN   TRAINED SPOTTER

            FLOODING AT KEYSTONE AVE. AND KESSLER BLVD.

0833 PM     HEAVY RAIN       FISHERS                 39.95N  86.02W
09/10/2014  M1.22 INCH       HAMILTON           IN   NWS EMPLOYEE

0839 PM     FLASH FLOOD      4 E BROWNSBURG          39.84N  86.32W
09/10/2014                   MARION             IN   TRAINED SPOTTER

            100-FOOT SECTION OF INTERSTATE 74 HAS WATER 2 FEET DEEP
            NEAR MILE MARKER 72 OR 73

0840 PM     HEAVY RAIN       INDIANAPOLIS            39.78N  86.15W
09/10/2014  M1.84 INCH       MARION             IN   BROADCAST MEDIA

            THE ORCHARD SCHOOL AT W 64TH STREET.

0840 PM     HEAVY RAIN       INDIANAPOLIS            39.78N  86.15W
09/10/2014  M1.96 INCH       MARION             IN   BROADCAST MEDIA

            46TH STREET AND ILLINOIS

0924 PM     TSTM WND DMG     FARMLAND                40.19N  85.13W
09/10/2014                   RANDOLPH           IN   EMERGENCY MNGR

            WIND DAMAGE TO STRUCTURES AND TREES...UTILITY LINES
            DOWN...REPORT RECEIVED VIA SOCIAL MEDIA

0955 PM     TSTM WND DMG     MARTINSVILLE            39.42N  86.42W
09/10/2014                   MORGAN             IN   PUBLIC

            SEVERAL POWER POLES SNAPPED... POWER LINES DOWN ALONG
            THE STATE ROUTE 39 BYPASS IN MARTINSVILLE. NUMEROUS
            TREES DOWN ON COUNTY ROADS BETWEEN PARAGON AND
            MARTINSVILLE.

1000 PM     TSTM WND GST     3 SE ODON               38.81N  86.95W
09/10/2014  M60 MPH          DAVIESS            IN   BROADCAST MEDIA

            MEASURED WITH AMATUER EQUIPMENT

1221 AM     HEAVY RAIN       2 S CASTLETON           39.88N  86.05W
09/11/2014  M3.04 INCH       MARION             IN   CO-OP OBSERVER

            STORM TOTAL RAINFALL. 1.98 INCHES FELL IN ONE HOUR
            BETWEEN 8 AND 9 PM EDT.

&&

MDR
Local storm report, Sep 11, 9:31 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     BICKNELL                38.78N  87.31W
09/10/2014                   KNOX               IN   EMERGENCY MNGR

            A LARGE TREE WAS DOWNED ON WEST 6TH STREET. THE TIME
            WAS ESTIMATED BASED ON RADAR. DELAYED REPORT.

&&

MRD
Local storm report, Sep 11, 10:16 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HEAVY RAIN       3 S ALEXANDRIA          40.21N  85.68W
09/11/2014  E3.00 INCH       MADISON            IN   PUBLIC

            TOTAL RAINFALL FOR PREVIOUS 24 HOURS.

&&

MMB
Local storm report, Sep 11, 10:36 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     SULLIVAN                39.10N  87.41W
09/10/2014                   SULLIVAN           IN   LAW ENFORCEMENT

            TREE DOWNED IN SULLIVAN AND 5 MILES SOUTH OF SULLIVAN.

&&

MRD
Local storm report, Sep 11, 10:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     ELLETTSVILLE            39.23N  86.62W
09/10/2014                   MONROE             IN   DEPT OF HIGHWAYS

            TREE DOWNED. OTHER TREES DOWNED ON OLD SR37 5 MILES
            SOUTH OF BLOOMINGTON AND 13 MILES SOUTHWEST OF
            BLOOMINGTON ALONG WEAVER ROAD.

&&

MRD
Local storm report, Sep 11, 10:53 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     4 SSE BLOOMINGTON       39.11N  86.49W
09/10/2014                   MONROE             IN   DEPT OF HIGHWAYS

            TREE DOWNED.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:03 PM EDTFlash Flood WarningINDHamilton, Marion4 hr
Sep 10, 9:14 PM EDTSevere Thunderstorm WarningINDGreene, Sullivan46 min
Sep 10, 9:30 PM EDTSevere Thunderstorm WarningINDDaviess, Knox45 min
Sep 10, 9:43 PM EDTSevere Thunderstorm WarningINDMorgan32 min
Sep 10, 9:56 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe49 min
Sep 10, 10:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan37 min
Sep 10, 10:25 PM EDTFlash Flood WarningINDClay, Owen, Putnam5 hr
Sep 10, 10:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe30 min
Sep 10, 11:55 PM EDTAreal Flood WarningINDHamilton, Marion7 hr
Sep 11, 7:47 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White7 days

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.